# SDR IPXA2017051116995

- Difficulty date: May 2, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 18,027 hours, 11,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53810745200
- Part serial: NSN
- Condition: Cracked
- Location: Frm 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT AC BAY, FRAME 45 RIGHT HAS A POSSIBLE CRACK INDICATION.  REPAIRED IAW EO A300-5310-64143-A.
